I am taking 10mg and only started two days ago and i feel like a zombie and pain just the same, how long until the daytime exhaustion goes and the med starts improving my pain?
Hi purple19m. It might be a week or longer before the tiredness and sleepiness begins to ease up. These side effects are normal and will most always if not disappear, they will lessen. The theraputic effects, will take a bit longer. Most anywhere from four or five weeks. Possibly a bit earlier. You'll have to be a bit patient, but once the amitriptyline begins to work, you'll be feeling a lot better. Best of wishes,pledge
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2010 • 3 answers
Posted 7 Jun 2011 • 1 answer
Posted 26 Jul 2012 • 1 answer
Posted 18 Oct 2015 • 2 answers
Posted 1 day 3 hours ago • 2 answers